# SDR VTZA96381

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6525 - JFK-ROC - DURING TAKEOFF, THE CREW ABORTED THEIR TAKEOFF DUE TO A CONFIGURATION WARNING INDICATION.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED.  ACA MAINTENANCE PERSONNEL WERE AT JFK COMPLETING A MAINTENANCE ACTION ON ANOTHER AIRCRAFT.  THE MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE PARKING BRAKE MICROSWITCH WAS OUT OF ADJUSTMENT.  THE MICROSWITCH WAS ADJUSTED AND THE SYSTEM WAS FUNCTIONALLY CHECKED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
